MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10115
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.Dhr investigation did not show issues related to complaint.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that "on september 19th, the patient underwent a nasal tracheal intubation.On september 20th, it was discovered that the tracheal tube was leaking air.Immediately, the same batch number of tracheal tube was replaced.However, the airbag could not be inflated.The patient's blood oxygen level was low and they were experiencing shortness of breath.After replacing with a subglottic tracheal tube, there was no leakage anymore.The patient no longer had shortness of breath and their blood oxygen level returned to normal." associated complaint 3003898360-2025-00780.

Brand Name
ET TUBE,CF,7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23377335
Report Number3003898360-2025-00779
Device Sequence Number18358771
Product Code BTR
UDI-Device Identifier04026704396818
UDI-Public(01)04026704396818(11)230816(17)280815(10)73H2300641(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5-10115
Device Lot Number73H2300641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown